# SDR REXA2012022600276

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 22,479 hours, 20,201 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE - EICAS MESSAGE (FLAPS FAIL) OCCURED IN FLIGHT DURING CLIMBOUT.  OCCURED DURING FLAP RETRACTION. EICAS POSITION WAS AT ZERO WHICH MATCHED FLAP LEVER, AIRSPEED APPROX 170 IAS, TEM - 24 ABOUT 2 MIN INTO FLIGHT.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH 27, 2009, TR# 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  LAST 3 LEGS FECU REPORTED "JAM  17 1B, 17 2B" ( 1&2 LEGS) JAM  5 1B, 5 2B, 17 1B, 17 2B (LEG 3).  REMOVED AND REPLACED ALL FLAP ACTUATORS IAW AMM 27-53-05 & AMM 37-53-01.  OPC GOOD.  REFER TO NRC'S N22332& N22333, N22334.
